# SDR QXEA200300862

- Difficulty date: July 19, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,388 hours, 3,859 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 11521084
- Part serial: 030C0379
- Condition: Failed
- Location: Nr 1
- Part time: 1,158 hours, 1,395 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2315 NR 1 DC GENERATOR CAUTION IN FLIGHT. GENERATOR RESET PER CHECKLIST WITH NO FURTHER PROBLEMS. REMOVED AND REPLACED NR 1 DC GCU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
